Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 23, 2013, 7:27 PM CDT for 15 counties in Texas. It took effect at Mar 24, 2013, 7:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2013, 7:27 PM CDT (00:27 UTC)
- In effect from
- Mar 24, 2013, 7:00 AM CDT
- Expired
- Mar 24, 2013, 3:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -2.6
The text
As transmitted, in the capitals the NWS used until 2016.
825 WWUS74 KCRP 240027 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 727 PM CDT SAT MAR 23 2013 ...STRONG AND GUSTY NORTH WIND ACROSS SOUTH TEXAS SUNDAY... .A STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS SUNDAY MORNING. STRONG NORTH WIND WILL DEVELOP BEHIND THE FRONT...SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL GRADUALLY RELAX WEST TO EAST DURING THE MID AFTERNOON. TXZ239-241100- /O.NEW.KCRP.WI.Y.0008.130324T1200Z-130324T1800Z/ WEBB- INCLUDING THE CITY OF...LAREDO 727 PM CDT SAT MAR 23 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM CDT SUNDAY. * TIMING...FOLLOWING COLD FRONTAL PASSAGE AROUND DAYBREAK SUNDAY MORNING AND LASTING UNTIL EARLY AFTERNOON. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. && $$ TXZ234-242>247-241100- /O.NEW.KCRP.WI.Y.0008.130324T1200Z-130324T2000Z/ VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 727 PM CDT SAT MAR 23 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 3 PM CDT SUNDAY. * TIMING...FOLLOWING COLD FRONTAL PASSAGE AROUND DAYBREAK SUNDAY MORNING AND LASTING UNTIL MID AFTERNOON. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. && $$ JR
4 follow-up statements
978 WWUS74 KCRP 240702 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 202 AM CDT SUN MAR 24 2013 ...WIDESPREAD DENSE FOG ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS OVERNIGHT... ...STRONG AND GUSTY NORTH WIND ACROSS SOUTH TEXAS SUNDAY... .AHEAD OF A STRONG COLD FRONT...WIDESPREAD DENSE FOG WILL CONTINUE ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS...GENERALLY EAST OF HIGHWAY 281. VISIBILITIES WILL RANGE FROM LESS THAN 1/4 TO 1 MILE THEN WILL IMPROVE BEHIND THE COLD FRONT FROM NORTHWEST TO SOUTHEAST. THE STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS LATER THIS MORNING. STRONG NORTH WIND WILL DEVELOP BEHIND THE FRONT... SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL GRADUALLY RELAX WEST TO EAST DURING THE MID AFTERNOON. TXZ234-242>247-241515- /O.NEW.KCRP.FG.Y.0010.130324T0702Z-130324T1100Z/ /O.CON.KCRP.WI.Y.0008.130324T1200Z-130324T2000Z/ VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 202 AM CDT SUN MAR 24 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING. * TIMING...DENSE FOG AHEAD OF COLD FRONT OVERNIGHT. STRONG WINDS FOLLOWING COLD FRONTAL PASSAGE AROUND DAYBREAK LATER THIS MORNING AND LASTING UNTIL MID AFTERNOON. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH. * VISIBILITY...LESS THAN 1/4 TO 1 MILE. * IMPACTS...DRIVING HAZARDOUS IN REDUCED VISIBILITY DUE TO FOG THEN DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES DUE TO THE WINDS. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ TXZ231>233-241-241100- /O.NEW.KCRP.FG.Y.0010.130324T0702Z-130324T1100Z/ LIVE OAK-BEE-GOLIAD-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...ALICE...ORANGE GROVE 202 AM CDT SUN MAR 24 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING. * VISIBILITY...LESS THAN 1/4 TO 1 MILE. * IMPACTS...DRIVING HAZARDOUS IN REDUCED VISIBILITY DUE TO FOG PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ TXZ239-241515- /O.CON.KCRP.WI.Y.0008.130324T1200Z-130324T1800Z/ WEBB- INCLUDING THE CITY OF...LAREDO 202 AM CDT SUN MAR 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * TIMING...FOLLOWING COLD FRONTAL PASSAGE AROUND DAYBREAK LATER THIS MORNING AND LASTING UNTIL EARLY AFTERNOON. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. && $$ TE
796 WWUS74 KCRP 240921 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 421 AM CDT SUN MAR 24 2013 ...WIDESPREAD DENSE FOG ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS THIS MORNING... ...STRONG AND GUSTY NORTH WIND ACROSS SOUTH TEXAS TODAY... .AHEAD OF A STRONG COLD FRONT...AREAS OF DENSE FOG WILL CONTINUE ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS... GENERALLY EAST OF HIGHWAY 281. VISIBILITIES WILL RANGE FROM LESS THAN 1/4 TO 1 MILE THEN WILL IMPROVE BEHIND THE COLD FRONT FROM NORTH TO SOUTH. THE STRONG COLD FRONT IS EXPECTED TO BE SOUTH OF THE AREA BETWEEN 6 AM AND 8 AM. A STRONG NORTH WIND WILL DEVELOP BEHIND THE FRONT...GENERALLY SUSTAINED AT 25 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL GRADUALLY RELAX WEST TO EAST DURING THE MID AFTERNOON. TXZ231>233-241-241800- /O.EXA.KCRP.WI.Y.0008.130324T1200Z-130324T2000Z/ /O.CON.KCRP.FG.Y.0010.000000T0000Z-130324T1100Z/ LIVE OAK-BEE-GOLIAD-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...ALICE...ORANGE GROVE 421 AM CDT SUN MAR 24 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * TIMING...DENSE FOG AHEAD OF COLD FRONT THIS MORNING. STRONG WINDS FOLLOWING COLD FRONTAL PASSAGE LATER THIS MORNING AND LASTING UNTIL MID AFTERNOON. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH. * VISIBILITY...LESS THAN 1/4 TO 1 MILE. * IMPACTS...DRIVING HAZARDOUS IN REDUCED VISIBILITY DUE TO FOG THEN DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES DUE TO THE WINDS. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ TXZ229-230-240-241800- /O.EXA.KCRP.WI.Y.0008.130324T1200Z-130324T1800Z/ LA SALLE-MCMULLEN-DUVAL- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...FREER...BENAVIDES...SAN DIEGO 421 AM CDT SUN MAR 24 2013 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * TIMING...FOLLOWING COLD FRONTAL PASSAGE AROUND DAYBREAK LATER THIS MORNING AND LASTING UNTIL EARLY AFTERNOON. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. && $$ TXZ234-242>247-241800- /O.CON.KCRP.FG.Y.0010.000000T0000Z-130324T1100Z/ /O.CON.KCRP.WI.Y.0008.130324T1200Z-130324T2000Z/ VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 421 AM CDT SUN MAR 24 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * TIMING...DENSE FOG AHEAD OF COLD FRONT THIS MORNING. STRONG WINDS FOLLOWING COLD FRONTAL PASSAGE LATER THIS MORNING AND LASTING UNTIL MID AFTERNOON. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO 40 MPH. * VISIBILITY...LESS THAN 1/4 TO 1 MILE. * IMPACTS...DRIVING HAZARDOUS IN REDUCED VISIBILITY DUE TO FOG THEN DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES DUE TO THE WINDS. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ TXZ239-241800- /O.CON.KCRP.WI.Y.0008.130324T1200Z-130324T1800Z/ WEBB- INCLUDING THE CITY OF...LAREDO 421 AM CDT SUN MAR 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TIMING...FOLLOWING COLD FRONTAL PASSAGE AROUND DAYBREAK LATER THIS MORNING AND LASTING UNTIL EARLY AFTERNOON. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. && $$ TE
074 WWUS74 KCRP 241056 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 556 AM CDT SUN MAR 24 2013 ...STRONG AND GUSTY NORTH WIND ACROSS SOUTH TEXAS TODAY... .A STRONG NORTH WIND WILL DEVELOP IN THE WAKE OF A STRONG FRONT. WINDS WILL GENERALLY BE SUSTAINED AT 25 TO 30 MPH WITH GUSTS TO 40 MPH...ESPECIALLY CLOSER TO THE COAST. THE WINDS WILL GRADUALLY RELAX WEST TO EAST DURING THE MID AFTERNOON. TXZ231>234-241>247-241900- /O.EXP.KCRP.FG.Y.0010.000000T0000Z-130324T1100Z/ /O.CON.KCRP.WI.Y.0008.130324T1200Z-130324T2000Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 556 AM CDT SUN MAR 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... ...DENSE FOG ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING... * TIMING...STRONG WINDS FOLLOWING COLD FRONTAL PASSAGE THIS MORNING AND LASTING UNTIL MID AFTERNOON. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES DUE TO THE WINDS. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ229-230-239-240-241800- /O.CON.KCRP.WI.Y.0008.130324T1200Z-130324T1800Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...LAREDO...FREER...BENAVIDES...SAN DIEGO 556 AM CDT SUN MAR 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TIMING...FOLLOWING COLD FRONTAL PASSAGE AROUND DAYBREAK LATER THIS MORNING AND LASTING UNTIL EARLY AFTERNOON. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. BLOWING DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. ALL DRIVERS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN BLOWING DUST. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. && $$ TE
919 WWUS74 KCRP 241934 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 234 PM CDT SUN MAR 24 2013 TXZ231>234-241>247-242045- /O.EXP.KCRP.WI.Y.0008.000000T0000Z-130324T2000Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 234 PM CDT SUN MAR 24 2013 ...WIND ADVISORY WILL EXPIRE AT 3 PM CDT THIS AFTERNOON... NORTH WINDS WILL REMAIN GUSTY THROUGH THE AFTERNOON WITH SPEEDS RANGING FROM 20 TO 30 MPH WITH HIGHER GUSTS. THE WIND SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVEL. $$ TMT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 23, 6:43 PM CDT, 44 minutes earlier.
Area forecast discussion, Mar 23, 6:43 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT SAT MAR 23 2013
.DISCUSSION...UPDATED FOR 00Z AVIATION SECTION BELOW.
&&
.AVIATION...WEAK FRONTAL BOUNDARY HAS PUSHED OFFSHORE THIS EVENING
AND LIGHT NORTHERLY...TO VARIABLE WINDS CONTINUE ACROSS THE
REGION UNDER GENERALLY CLEAR SKIES. THIS HAS BROUGHT VFR
CONDITIONS TO MUCH OF THE REGION THIS EVENING AND SHOULD CONTINUE
FOR THE NEXT SEVERAL HOURS. AFTER 04Z SUNDAY...CONDITIONS WILL
DETERIORATE ACROSS THE EASTERN SITES AHEAD OF A MUCH STRONGER
COLD FRONT. MVFR TO IFR CIGS/VSBYS DEVELOP AND WILL LIKELY PERSIST
UNTIL THE FRONT PUSHES THROUGH BETWEEN 11Z-13Z. LIFR CONDITIONS
WILL BE POSSIBLE AT TIMES AS WELL...HOWEVER IS NOT EXPECTED TO BE
PREVAILING. ONE CAVEAT WILL BE AN AREA OF FOG/LOW CLOUDS CURRENTLY
OFFSHORE AS SOME MODELS BRING THIS INTO THE SOUTHERN COASTAL BEND.
THIS WOULD BRING LOWER CIGS/VSBYS TO KCRP MUCH SOONER. AFTER
13Z...CLOUDS ARE EXPECTED TO CLEAR AND NORTHERLY WIND SPEEDS
INCREASE WITH GUSTS TO 29KT TO 35KT. WINDS SHOULD THEN RELAX
TOWARD THE END OF THE FORECAST PERIOD.
&&
.PREV DISCUSSION... /ISSUED 328 PM CDT SAT MAR 23 2013/
SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...THE FRONT CONTINUES
TO ADVANCE INTO THE OFFSHORE WATERS AND ALMOST THROUGH BAFFIN BAY
AT 20Z. THE FRONT HAS STALLED FROM NORTH OF FALFURRIAS TO NEAR
COTULLA. WINDS ARE EXPECTED TO VEER TO EAST-SOUTHEAST FOR THE
COASTAL PLAINS LATER THIS EVENING AND ENOUGH BOUNDARY LAYER
MOISTURE WILL BE IN PLACE FOR PATCHY FOG TO FORM.
THE UPPER LOW OVER EASTERN COLORADO LATE THIS AFTERNOON WILL MOVE
EAST ACROSS THE CENTRAL PLAINS TONIGHT. ASSOCIATED COLD FRONT WILL
SURGE SOUTHWARD TONIGHT. MODELS ARE GENERALLY IN AGREEMENT WITH
TIMING OF THE FRONT INTO NORTHERN BRUSH COUNTRY AROUND 09Z AND
QUICKLY INTO THE COASTAL WATERS BY 12Z. VERY GUSTY NORTH WINDS
EXPECTED SUNDAY MORNING WILL TAPER OFF FROM WEST TO EAST IN THE
AFTERNOON. SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY
NIGHT WITH TEMPS DOWN INTO THE 30S EXCEPT ALONG THE COAST AND
FAR WEST. WENT SLIGHTLY ABOVE GUIDANCE FOR MINS SUNDAY NIGHT AS
EXPECT NORTH-NORTHEAST WINDS WILL STAY UP.
MARINE (TONIGHT THROUGH SUNDAY NIGHT)...WEAKER FRONT PUSHING
THROUGH THE COASTAL WATERS AT THIS TIME SHOULD INHIBIT FOG FROM
BECOMING A PROBLEM LIKE THIS MORNING. COULD SEE SOME PATCHY FOG
OVER THE GULF WATERS AS LOW LEVEL FLOW VEERS AROUND TO EAST
IN ADVANCE OF THE FRONT. THE COLD FRONT WILL SURGE INTO THE
COASTAL WATERS AROUND 12Z SUNDAY. MODELS SHOW 925 MB WINDS OF
40 TO 50 KNOTS ENTERING THE GULF WATERS SUNDAY MORNING WITH
925 MBS SUBSIDING TO 30-35 KNOTS AROUND 18Z. WITH COOLER WATERS
ALONG THE COAST...EXPECT MORE STABLE LAYER WILL INHIBIT WINDS
FROM APPROACHING SUSTAINED GALE FORCE WINDS SUNDAY MORNING
ALTHOUGH GUSTS WILL BE NEAR GALE. BUT FOR OFFSHORE...EXPECT
WINDS WILL APPROACH SUSTAINED GALE FORCE WITH GUSTS TO 40
KNOTS POSSIBLE SUNDAY MORNING INTO SUNDAY AFTERNOON. ISSUED
GALE WARNING FOR OFFSHORE WATERS FOR THIS TIME PERIOD WITH
SCA CONDITIONS PERSISTING AFTERWARD THROUGH SUNDAY NIGHT.
WINDS SHOULD FALL BELOW SCA FOR BAYS BY 00Z MONDAY.
FIRE WEATHER...FRONTAL BOUNDARY WILL KEEP WINDS AND RH VALUES
FROM REACHING RED FLAG CRITERIA IN MCMULLEN COUNTY THIS AFTERNOON
AND CANCELLED RFW FOR THIS COUNTY. FRONT SHOULD SLIDE NORTH AND
GUSTY NORTHWEST WINDS AND DRIER AIR SHOULD MIX IN FROM THE WEST
TO NEAR A COTULLA TO BENAVIDES LINE FOR REST OF THIS AFTERNOON
BUT RED FLAG CONDITIONS MAINLY OCCURRING OVER WEBB COUNTY. THE
RED FLAG WARNING STILL LOOKS ON TRACK FOR SUNDAY WITH STRONG
AND GUSTY NORTH WINDS AND DRY AIR IN PLACE FOR ALL OF SOUTH TEXAS.
LONG TERM (MONDAY THROUGH FRIDAY)...LONG TERM PERIOD MUCH MORE
BENIGN THAN THE SHORT TERM FORECAST. HIGH PRESSURE RIDGE WILL REMAIN
ANCHORED OVER THE AREA FOR MONDAY AND TUESDAY BRINGING COOLER AND
MAINLY PLEASANT WEATHER TO THE AREA WITH MOSTLY SUNNY SKIES AND
LIGHT TO MODERATE WINDS. THE RIDGE BEGINS TO SHIFT EASTWARD ON
WEDNESDAY WITH A SOUTHEASTERLY FLOW RETURNING TO THE AREA BY LATE ON
WEDNESDAY. WE/LL BEGIN TO SEE MOISTURE INCREASE ESPECIALLY THURSDAY
AND FRIDAY. A COUPLE OF WEAK SHORTWAVES WILL MOVE OVER THE AREA LATE
IN THE WEEK LEADING TO SLIGHT CHANCE POPS AT TIMES FROM THURSDAY
THROUGH FRIDAY. THE BETTER SHORT WAVE LOOKS TO BE ON WEDNESDAY...A
BIT STRONGER AND WITH A JET STREAK IN THE UPPER LEVELS.
TEMPERATURES WILL BE COOL FOR THE FIRST HALF OF THE WEEK WITH HIGHS
MAINLY IN THE 60S. A GRADUAL WARMUP IS EXPECTED LATE IN THE
WEEK...BUT NOTHING TOO MUCH ABOVE NORMAL. MIN TEMPS WILL REMAIN IN
THE 30S AND 40S FOR MONDAY NIGHT THEN WARM A BIT FOR TUESDAY
NIGHT...WITH A MORE SIGNIFICANT INCREASE THEN EXPECTED THE REST OF
THE WEEK WITH THE INCREASED MOISTURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 56 73 40 68 42 / 10 0 10 0 0
VICTORIA 48 67 35 66 36 / 10 0 10 0 0
LAREDO 58 77 44 71 46 / 10 0 10 0 0
ALICE 55 73 40 69 39 / 10 0 10 0 0
ROCKPORT 53 68 45 67 48 / 10 0 10 0 0
COTULLA 47 73 38 67 39 / 10 0 10 0 0
KINGSVILLE 57 73 40 68 41 / 10 0 10 0 0
NAVY CORPUS 57 71 49 64 49 / 10 0 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM TO 7 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DUVAL...LA SALLE...WEBB.
GM...SMALL CRAFT ADVISORY FROM 3 PM SUNDAY TO 7 AM CDT MONDAY FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING FROM 8 AM TO 3 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT SUNDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 AM CDT MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
RG/82...AVIATIONHazardous weather outlook, Mar 23, 4:01 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 401 PM CDT SAT MAR 23 2013 TXZ229>234-239>247-241000- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 401 PM CDT SAT MAR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING REMAINS IN EFFECT FOR PORTIONS OF THE WESTERN BRUSH COUNTRY UNTIL THIS EVENING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH TEXAS FOR STRONG AND GUSTY NORTH WINDS AND LOW HUMIDITY BEHIND A STRONG COLD FRONT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-241000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 401 PM CDT SAT MAR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS SUNDAY MORNING INTO THE AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS SUNDAY...WHILE A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH SUNDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:00 PM CDT | Marine Dense Fog Advisory | CRP | 12 hr | |
| Mar 24, 2:02 AM CDT | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.